No CrossRef data available.
Article contents
On Non-Vanishing of Convolution of Dirichlet Series
Published online by Cambridge University Press: 20 November 2018
Abstract
Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
We study the non-vanishing on the line $\operatorname{Re}\left( s \right)=1$ of the convolution series associated to two Dirichlet series in a certain class of Dirichlet series. The non-vanishing of various $L$-functions on the line $\operatorname{Re}\left( s \right)=1$ will be simple corollaries of our general theorems.
Keywords
- Type
- Research Article
- Information
- Copyright
- Copyright © Canadian Mathematical Society 2005
References
[1] Davenport, H., Multiplicative Number Theory.
Third ed. Graduate Texts in Mathematics 74, Springer-Verlag, New York, 2000.Google Scholar
[2] Ingham, A. E., Note on Riemann's ζ-function and Dirichlet's L-functions.
J. London Math. Soc.
5(1930), 107–112.Google Scholar
[3] Jacquet, H. and Shalika, J. A., A non-vanishing theorem for zeta functions of GL
n
, Inventiones Math.
38(1976), 1–16.Google Scholar
[4] Koblitz, N., Introduction to elliptic curves and modular forms.
Second ed. Springer-Verlag, New York, 1993.Google Scholar
[5] Murty, M. R., Problems in Analytic Number Theory. Graduate Texts in Mathematics 206, Springer-Verlag, New York, 2001.Google Scholar
[7] Narayanan, S., On the non-vanishing of a certain class of Dirichlet series.
Canad. Math. Bull.
40(1997), 364–369.Google Scholar
[9] Rankin, R. A., Contributions to the theory of Ramanujan's function τ (n) and similar arithmetical functions. I.
Proc. Camb. Phil. Soc.
35(1939), 351–356.Google Scholar
[10] Rankin, R. A., Contributions to the theory of Ramanujan's function τ (n) and similar arithmetical functions. II.
Proc. Camb. Phil. Soc.
35(1939), 357–372.Google Scholar
[11] Shahidi, F., On non-vanishing of L-functions, Bull. Amer.Math. Soc. (N.S.)
2(1980), 462–464.Google Scholar
[12] Shahidi, F., On non-vanishing of twisted symmetric and exterior square L-functions for GL(n), Pacific J. Math.
181(1997), 311–322.Google Scholar
You have
Access